# SDR IPXA2023041092794

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N354UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- Aircraft time: 24,273 hours, 8,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAEMER LIGHTS COVER SPRING DOES NOT CLEAR TOGGLE SWITCHADJUSTED TOGGLE COVER SPRING ON EMERGENCY LIGHTS CONTROL PANEL OPS CHECK GOOD AT THIS TIME IN REFERENCE TO 767 AMM 33-51-08-404-010
